# SDR UALA2013032101771

- Difficulty date: March 20, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,307 hours, 15,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5297 · Door System Wiring
- Part: Bonding Wire
- Condition: Broken
- Location: Pc Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING WIRE ON PC AIR DOOR BROKEN.  REPLACED BONDING WIRE ON AC AIR DOOR.
